Processing math: 100%
Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
On quartic half-arc-transitive metacirculants
Authors:
ID
Marušič, Dragan
(Author)
ID
Šparl, Primož
(Author)
Files:
http://dx.doi.org/10.1007/s10801-007-0107-y
Language:
English
Work type:
Not categorized
Typology:
1.01 - Original Scientific Article
Organization:
IAM - Andrej Marušič Institute
Abstract:
Following Alspach and Parsons, a metacirculant graph is a graph admitting a transitive group generated by two automorphisms
ρ
and
σ
, where
ρ
is
(
m
,
n
)
-semiregular for some integers
m
≥
1
,
n
≥
2
▫
$
,
a
n
d
w
h
e
r
e
▫
$
σ
normalizes
ρ
, cyclically permuting the orbits of
ρ
in such a way that
σ
m
has at least one fixed vertex. A half-arc-transitive graph is a vertex- and edge- but not arc-transitive graph. In this article quartic half-arc-transitive metacirculants are explored and their connection to the so called tightly attached quartic half-arc-transitive graphs is explored. It is shown that there are three essentially different possibilities for a quartic half-arc-transitive metacirculant which is not tightly attached to exist. These graphs are extensively studied and some infinite families of such graphs are constructed.
Keywords:
mathematics
,
graph theory
,
metacirculant graph
,
half-arc-transitive graph
,
tightly attached
,
automorphism group
Year of publishing:
2008
Number of pages:
str. 365-395
Numbering:
Vol. 28, no. 3
PID:
20.500.12556/RUP-1311
ISSN:
0925-9899
UDC:
519.17
COBISS.SI-ID:
14625113
Publication date in RUP:
15.10.2013
Views:
4958
Downloads:
135
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MARUŠIČ, Dragan and ŠPARL, Primož, 2008, On quartic half-arc-transitive metacirculants. [online]. 2008. Vol. 28, no. 3, p. 365–395. [Accessed 28 March 2025]. Retrieved from: http://dx.doi.org/10.1007/s10801-007-0107-y
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Searching for similar works...
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Secondary language
Language:
English
Keywords:
matematika
,
teorija grafov
,
metacikličen graf
,
poltranzitiven graf
,
tesno speti grafi
,
grupa avtomorfizmov
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back